User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
KRUSE, HANS-PETER 
Title:
THE HAMILTONIAN STRUCTURE OF THE EQUATIONS OF MOTION OF A LIQUID DROP TRAPPED BETWEEN TWO PLATES 
Journal title:
Journal of the London Mathematical Society 
Year:
1999 
Journal volume:
59 
Journal issue:
02 
Pages contribution:
742-768 
E-ISSN:
1469-7750 
Notes:
Dieser Beitrag ist mit Zustimmung des Rechteinhabers aufgrund einer (DFGgeförderten) Allianz- bzw. Nationallizenz frei zugänglich. This publication is with permission of the rights owner freely accessible due to an Alliance licence and a national licence (funded by the DFG, German Research Foundation) respectively